# SDR UALA2009100603139

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 39,335 hours, 10,988 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG "ENG1 FIRE LP2" DISPLAYED (LT=1,RT=2).   REPLACED FIRE LOOP 2 CARD AND ADJUSTED LOOP BELOW FAN AIR VALVE FOR CLEARANCE.  FOUND L-ENG FIRE LOOP WIRING HARNESS CHAFED AFT OF ENG OIL CAP, ACP'D TEMP REPAIR.
